# SDR SWIA200110311

- Difficulty date: October 24, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 35,508 hours, 43,409 cycles
- System (JASC): 5243 · Hydraulic Compartment Doors
- Part: Door
- Condition: Missing
- Location: Lt Hydraulic
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC DOOR MISSING.  (DISCOVERED ON WALK AROUND INSPECTION.)  FIT AND INSTALLED A NEW LEFT HYDRAULIC BAY DOOR IAW EMB SRM 51-00-00 AND 51-40-02.
